# SDR 9618586310

- Difficulty date: August 27, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N670US
- Make and model: Boeing 747451
- Aircraft serial: 24225
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING LINE CHECK, FOUND RIGHT EXTERIOR EMERGENCY LIGHTS AND FLOOR PATH EMERGENCY LIGHT AT ROWS 23, 31, 35 AND 42 INOPERATIVE.  REPLACED POWER SUPPLY AND BATTERY FOR EXTERIOR LIGHTS AND RELAMPED AND RECONNECTED LIGHT ASSEMBLIES FOR FLOOR PATH LIGHTS, OPERATIONAL CHECK GOOD.
